# SDR UALA2011060902848

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 46,092 hours, 12,613 cycles
- Engine: Pwa PW4056
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DSNT L ENG HPSOV CAME ON.  FOUND CONNECTOR LOOSE ON HPC. THREADS DAMAGED ON HPC ONLY.  REPLACED HPC.  CLEARED MESSAGE AND RAN LEFT ENGINE.  ALL CONDITIONS NORMAL.
